Publication detail

On existence of solutions of singular Cauchy-Nicoletti problem for a system of two differential equations

BAŠTINEC, J., DIBLÍK, J.

Original Title

On existence of solutions of singular Cauchy-Nicoletti problem for a system of two differential equations

English Title

On existence of solutions of singular Cauchy-Nicoletti problem for a system of two differential equations

Type

journal article - other

Language

en

Original Abstract

The existence of solutions of singular Cauchy-Nicoletti problem for a system of two differential equations are considered

English abstract

The existence of solutions of singular Cauchy-Nicoletti problem for a system of two differential equations are considered

Keywords

existence of solution, singular Cauchy-Nicoletti problem, system of two differential equations

Released

01.01.1995

ISBN

0044-4413

Periodical

Fasciculi Mathematici

Year of study

25

State

PL

Pages from

5

Pages to

12

Pages count

8

Documents

BibTex


@article{BUT40740,
  author="Jaromír {Baštinec} and Josef {Diblík}",
  title="On existence of solutions of singular Cauchy-Nicoletti problem for a system of two differential equations",
  annote="The existence of solutions of singular Cauchy-Nicoletti problem for a system of two differential equations are considered",
  chapter="40740",
  journal="Fasciculi Mathematici",
  volume="25",
  year="1995",
  month="january",
  pages="5",
  type="journal article - other"
}